# SDR QXEA2023103000160

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 17,141 hours, 10,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9422
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOURESCENT FLOOR STRIP NEAR 1C IS COMING LOOSE. REMOVED FROM SERVICE. RE-SECURED FWD FLOURESCENT FLOOR STRIP NEAR 1C WITH NEW CARPET TAPE. NO FURTHER DEFECTS. RETURNED TO SERVICE.
